Follow
Prof. Arshad Khan
Prof. Arshad Khan
Department of Mathematics, Jamia Millia Islamia, New Delhi, India
Verified email at jmi.ac.in
Title
Cited by
Cited by
Year
A spline method for second-order singularly perturbed boundary-value problems
T Aziz, A Khan
Journal of computational and applied mathematics 147 (2), 445-452, 2002
1202002
The numerical solution of third-order boundary-value problems using quintic splines
A Khan, T Aziz
Applied Mathematics and Computation 137 (2-3), 253-260, 2003
842003
Parametric cubic spline solution of two point boundary value problems
A Khan
Applied Mathematics and Computation 154 (1), 175-182, 2004
712004
Spline methods for the solution of fourth-order parabolic partial differential equations
T Aziz, A Khan, J Rashidinia
Applied mathematics and computation 167 (1), 153-166, 2005
642005
Parametric cubic spline approach to the solution of a system of second-order boundary-value problems
A Khan, T Aziz
Journal of optimization theory and applications 118, 45-54, 2003
482003
Collocation methods based on Gegenbauer and Bernoulli wavelets for solving neutral delay differential equations
M Faheem, A Raza, A Khan
Mathematics and Computers in Simulation 180, 72-92, 2021
462021
Sextic spline solution of a singularly perturbed boundary-value problems
A Khan, I Khan, T Aziz
Applied Mathematics and Computation 181 (1), 432-439, 2006
462006
Parametric quintic-spline approach to the solution of a system of fourth-order boundary-value problems
A Khan, MA Noor, T Aziz
Journal of optimization theory and applications 122, 309-322, 2004
432004
A survey on parametric spline function approximation
A Khan, I Khan, T Aziz
Applied mathematics and computation 171 (2), 983-1003, 2005
402005
Quintic spline approach to the solution of a singularly-perturbed boundary-value problem
T Aziz, A Khan
Journal of optimization theory and applications 112 (3), 517, 2002
392002
Haar wavelet series solution for solving neutral delay differential equations
A Raza, A Khan
Journal of King Saud University-Science 31 (4), 1070-1076, 2019
352019
Sextic spline solution for solving a fourth-order parabolic partial differential equation
A Khan, I Khan, T Aziz
International Journal of Computer Mathematics 82 (7), 871-879, 2005
292005
Trigonometric quintic B-spline collocation method for singularly perturbed turning point boundary value problems
MP Alam, D Kumar, A Khan
International Journal of Computer Mathematics 98 (5), 1029-1048, 2021
272021
A high resolution Hermite wavelet technique for solving space–time-fractional partial differential equations
M Faheem, A Khan, A Raza
Mathematics and Computers in Simulation 194, 588-609, 2022
242022
A coadunation of biological and mathematical perspectives on the pandemic COVID-19: a review
S Qazi, K Sheikh, M Faheem, A Khan, K Raza
Coronaviruses 2 (9), 5-20, 2021
242021
Non-polynomial quintic spline solution for the system of third order boundary-value problems
A Khan, T Sultana
Numerical Algorithms 59, 541-559, 2012
232012
A variable-mesh approximation method for singularly perturbed boundary-value problems using cubic spline in tension
A Khan, I Khan, T Aziz, M Stojanovic
International Journal of Computer Mathematics 81 (12), 1513-1518, 2004
222004
Wavelet collocation methods for solving neutral delay differential equations
M Faheem, A Raza, A Khan
International Journal of Nonlinear Sciences and Numerical Simulation 23 (7-8 …, 2022
202022
A new spline algorithm for solving non-isothermal reaction diffusion model equations in a spherical catalyst and spherical biocatalyst
MP Alam, T Begum, A Khan
Chemical Physics Letters 754, 137651, 2020
202020
Non-polynomial sextic spline solution of singularly perturbed boundary-value problems
A Khan, P Khandelwal
International Journal of Computer Mathematics 91 (5), 1122-1135, 2014
202014
The system can't perform the operation now. Try again later.
Articles 1–20